Valsalva Maneuver

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will removing ear wax help with my ear pain and tinnitus?

Query: Hello doctor, I have been experiencing ongoing war popping sensations as if I have gotten off a plane for the last two months. For the last few weeks, I have experienced slight ear pain and symptoms of tinnitus. I have tried an ear wax removal kit but still have underlying symptoms.  Read Full »


Dr. Satyabrata Panigrahi

Audiologist, Speech Therapist

Answer: Hi, Welcome to icliniq.com. I could not understand what is the point of removing wax here without observing the ear canal. Please get it very clear, your eustachian tube (tube connecting the backside of the nose and middle ear) is blocked and some maneuver (Valsalva maneuver) under supervision will ...  Read Full »

I suffer ear infection with fluid accumulation resulting in hearing problem. Please help.

Query: Hi doctor, I had an ear infection about two weeks ago and just finished the antibiotic. In the past two weeks, I have had a fluid stuck in my middle ear with no relief. There is a lot of uncomfortable pressure in my ear and my hearing is completely blocked on that side. I believe my eustachian ...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. I have seen the photos. (attachment removed to protect the patient identity). It appears that after the ear infection there is some fluid accumulation inside the middle ear. We call it otitis media with effusion. This is quite common after an ear infection and usua...  Read Full »

What causes ringing noise and humming alternatively?

Query: Hi doctor, I am a 69 year old retired internist. I am not taking any regular medication other than Aspirin 325 mg. I have no known allergies and have never smoked. I do not have any medical history of thyroid disease, autoimmune diseases or Paget's disease. Around four to five weeks back, I noted th...  Read Full »


Dr. Baidya Nath Majhi

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. What you are suffering from is known as tinnitus. It is not a disease itself rather a symptom due to various underlying causes like age related, hypertension, impacted wax, fluid in middle ear, patulous eustachian tube, TMJD (temperomandibular joint disorder), hypert...  Read Full »

Does tinnitus go away on its own?

Query: Hello doctor, Two months ago, I developed tinnitus which is not yet corrected. At that time, I had water trapped in my right ear but now my ear blockage problem is resolved but my tinnitus problem is not resolved. After this, I went to an ENT and he told me I have a swelling in my left ear. Now he ...  Read Full »


Dr. Baidya Nath Majhi

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. First of all, do not worry and do not go to some conclusion after an internet search. Now coming to your problem, Tinnitus is not a disease in itself but a mere symptom that is associated with varying number of diseases. By definition, it is a sound perceived for mo...  Read Full »

I have crackling sound and soreness in my TMJ area. Will it go away by itself?

Query: Hello doctor, I had pain in my left ear and I went to an ENT specialist. He said that my ears are fine and there is no infection. He said that I have soreness in my TMJ joint as I have a tendency to sleep on my left side with my left arm tucked under the pillow. That puts pressure on my TMJ joint a...  Read Full »


Dr. Mehak Agarwal

Diabetologist, Family Physician, ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. It can be because of two reasons: Due to TMJ (temporomandibular joint) problem. For that, you can do dry hot fomentation and eat soft foods preferably from the other side. It can be due to a nose block or a mild infection. Put decongestant nose drops like Otrivin (Xyl...  Read Full »

What should be done for fluttering sound in the ear

Query: Hi doctor, I am having a polyp in my sinus and have been suffering from frequent cold for a long time. Now, I am facing a fluttering sound in my ear. What should be done?  Read Full »


Dr. Mehak Agarwal

Diabetologist, Family Physician, ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. Generally, polyp in sinus needs to be removed. If ethmoidal polyp, then it can be treated with steroid spray. Ear problem can or cannot be due to a polyp. You need to tell your complaint in detail. Sometimes, polyp can block the eustachian tube and ears and it can ca...  Read Full »

What is the treatment for tinnitus?

Query: Hi doctor, I am a 31 year old female. I am having tinnitus in my right ear. My PTA hearing test says R - 17 dB and L - 10 dB. My doctor informed me that there is slight nerve damage and it is causing tinnitus and slight hearing loss. He said that there is no cure for it. Please help.  Read Full »


Dr. Baidya Nath Majhi

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Your PTA (pure tone audiometry) showing minimal hearing loss in right ear and normal hearing in the left. I do not think this minimal hearing loss cause the tinnitus unless the hearing loss is progressive. Tinnitus is not a disease. It is a symptom due to many unde...  Read Full »

Immediately after doing Valsalva maneuver, why do I have trigeminal pulse?

Query: Hi doctor, I am a male, who is 5.6 feet tall and weigh 172 lbs. I have head and chest pains for over five years. Currently, I take Metoprolol, Amlodipine, Losartan, and Prednisone. My pulse and heart rates are normally regular, but immediately after doing Valsalva maneuver, it becomes trigeminal p...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have carefully reviewed your case and understand that you are worried about your heart beats and pulse after doing Valsalva maneuver. The trigeminal pulse is defined as the one with a pause after every third heart beat. It is usually due to the underlying process called...  Read Full »

Medicines I took for ear fullness are causing tinnitus since a month. Please help me.

Query: Hello doctor, I was having a severe headache and ear disturbances (fullness). After consultation with an ENT doctor, Augmentin antibiotic and Actifed cold were prescribed for me. In the process of taking the drugs, I started having tinnitus (ringing and buzzing in the ear), which has refused to sto...  Read Full »


Dr. Kumar Ashutosh

Family Physician, General Practitioner, ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Please let me know the following: Whether your problem is with one ear or both the ears. Do you have any hearing loss, vertigo, or ear discharge? Was any hearing test done? Is there any history of cough and cold before the ear problem? Is there any history o...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.